# SDR GUUA08120701

- Difficulty date: August 12, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 24,617 hours, 29,653 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT:9249 DURING FLIGHT MILD CHEMICAL ODOR LIKE HYDRAULIC FLUID COMING THRU THE ENVIRONMENTAL SYSTEM.  PERFORMED OPERATIONAL CHECK OF THE ENVIRONMENTAL SYSTEM COULD NOT DUPLICATE.  OPERATIONAL CHECK GOOD.
